# SDR 2020F00324

- Difficulty date: May 1, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Aircraft: N435DC
- Make and model: Lear 45LEAR
- Aircraft serial: 45249
- Aircraft time: 3,541 hours, 2,992 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 3,506 hours, 2,952 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 316154
- Condition: Torn
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE AND DURING CLIMB "L ENG PYLON OVHT" ILLUMINATED IN RED ON CREW WARNING PANEL (CWP) AND IN RED ON CREW ALERTING SYSTEM (CAS). THE APPROPRIATE EMERGENCY PROCEDURES IN THE AIRPLANE FLIGHT MANUAL (ANTI-ICE TURNED OFF AND THRUST LEVER RETARDED) WERE PERFORMED AND THE MESSAGE EXTINGUISHED. FLIGHT DIVERTED.  MAINTENANCE INSPECTED AND FOUND LH HIGH PRESSURE BLEED SEAL WORN/TORN. SEAL AND DUCT WERE R&RD
